IDEAS home Printed from https://ideas.repec.org/a/eee/chsofr/v26y2005i5p1399-1406.html
   My bibliography  Save this article

Application of extended Prelle–Singer procedure to the generalized modified Emden type equation

Author

Listed:
  • Chandrasekar, V.K.
  • Pandey, S.N.
  • Senthilvelan, M.
  • Lakshmanan, M.

Abstract

In this paper we investigate the integrability and linearization of a generalized modified Emden type equation. We derive integrating factors and integrals of motion for this equation through the extended Prelle–Singer (PS) procedure and obtain the general solution. We deduce linearizing transformations by using a new procedure. We also report general solutions for two special cases, which cannot be obtained from the general case.

Suggested Citation

  • Chandrasekar, V.K. & Pandey, S.N. & Senthilvelan, M. & Lakshmanan, M., 2005. "Application of extended Prelle–Singer procedure to the generalized modified Emden type equation," Chaos, Solitons & Fractals, Elsevier, vol. 26(5), pages 1399-1406.
  • Handle: RePEc:eee:chsofr:v:26:y:2005:i:5:p:1399-1406
    DOI: 10.1016/j.chaos.2005.03.024
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0960077905002973
    Download Restriction: Full text for ScienceDirect subscribers only

    File URL: https://libkey.io/10.1016/j.chaos.2005.03.024?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Tsai, Hsun-Heng & Fuh, Chyun-Chau, 2007. "Combining dither smoothing technique and state feedback linearization to control undifferentiable chaotic systems," Chaos, Solitons & Fractals, Elsevier, vol. 34(3), pages 886-895.
    2. Giné, Jaume, 2007. "On some open problems in planar differential systems and Hilbert’s 16th problem," Chaos, Solitons & Fractals, Elsevier, vol. 31(5), pages 1118-1134.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:chsofr:v:26:y:2005:i:5:p:1399-1406. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Thayer, Thomas R. (email available below). General contact details of provider: https://www.journals.elsevier.com/chaos-solitons-and-fractals .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.